# SDR WTAA970129

- Difficulty date: July 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 806
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 622800200
- Condition: Broken Wire
- Location: Lt Mlg
- Stage of operation: NR
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FAT - LEFT MAIN GEAR INTRANSIT LIGHT WILL NOT ILLUMINATE WHEN GEAR RETRACTED OR EXTENDED.  MAINTENANCE REPAIRED BROKEN WIRE ON UPLOCK SWITCH.  SYSTEM OPERATIONAL CHECK NORMAL ON GROUND.  AIRCRAFT RETURNED TO SERVICE.  (X)
